MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE
Model Number 2500R002E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in this event, please refer to report: 3013450937-2020-00076.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to the resurfacing femur and stem extension dissociating.

Brand Name
ELEOS RESURFACING FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10059058
Report Number3013450937-2020-00075
Device Sequence Number2848660
Product Code KRO
UDI-Device IdentifierB2782500R002E0
UDI-PublicB2782500R002E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model Number2500R002E
Device Catalogue Number2500R002E
Device Lot Number1694206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;